Anagrelide induced acute pancreatitis in a patient with unknown etiology of bicytopenia and thrombocytosis

Burak Uz, Yasemin Tekinel, Haluk Demiroglu, Ozlen Bektas, Salih Aksu, Esat Cınar, Osman Ilhami Ozcebe

Abstract


Drug-induced pancreatitis has no distinguishing clinical features. A high index of suspicion and careful drug history are therefore essential for making the diagnosis. Proving the association with a particular drug may not always be possible, even in suspected cases.

 


Full Text: PDF DOI: 10.5430/jhm.v2n1p41

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Hematological Malignancies
ISSN 1925-4024 (Print)   ISSN 1925-4032 (Online)
Copyright © Sciedu Press  
To make sure that you can receive messages from us, please add the 'Sciedu.ca' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders